# SDR SCNA96087

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 1030-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A SEAT TRACK WAS FOUND CORRODED IN THE AFT CARGO COMPARTMENT AT VARIOUS LOCATIONS BETWEEN BS 1030 AND 1130.  CLEANED CORROSION, TREATED AND PRIMED SEAT TRACK.  FABRICATED AND INSTALLED A NEW SECTION FROM BS 1050 TO BS 1090 IN ACCORDANCE WITH SRM 53-10-5, FIGURE 1.
